# SDR AALA202308168332

- Difficulty date: August 9, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D92516507000
- Condition: Unknown
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 80VU RACK LEFT HAND LOWER LATERAL FITTING BETWEEN FR 23 AND FR 24 AT S32L NEEDS TO BE REPLACED AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON EA 345138. REPLACED LATERAL FITTING PER EA 345138.
